# SDR UALA2012051102755

- Difficulty date: May 10, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 86,220 hours, 13,778 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN TEMP.   CYCLED CB C33 PER TOMC AND REGAINED CAB TEMP CONTROL.  FOUND MID TRIM MODULATING VALVES IN OPEN POSITION.  AS PER DF0690 CLOSED AUX MID AND MID MODULATING VALVES.
